# SDR CALA0200544

- Difficulty date: November 11, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 49,436 hours, 22,118 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 500c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN STRINGER 16L AT STA 500C. A NEW STRINGER SPLICE WAS INSTALLED IAW SRM 53-00-03.
